# SDR TRBA20120709002

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Aircraft time: 33,828 hours, 4,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FORWARD EMERGENCY FLOOR STRIP LIGHT MISSING END CAP IN GALLEY AREA .  THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED FORWARD EMERGENCY FLOOR STRIP LIGHT END CAP IN GALLEY AREA IAW JIC 25-28-21 RAI 10000. THE AIRCRAFT WAS RETURNED TO SERVICE.
